advertisement
 

  Back to Ask the Diabetes Team Other Medications - 2013

Other Medications from 2013

  1. Is there any correlation between the side effects of low dose birth control pills and "dead in bed" syndrome? (19 Nov 2013)
  2. Based my the results of my recent urine test, should I switch from metformin to gliclizide with and ARB? Should I find a specialist? Are my kidneys already damaged? (5 Sep 2013)
  3. Last week, my daughter's microalbumin level was very elevated after about three years on lisinopril. What do I need to ask the nephrologist about at her upcoming visit? (5 Jun 2013)
  4. Are high dose estrogen pills appropriate for a teen with type 1? Given that her AST is now elevated, probably from the pills, do I need to worry about liver damage? (8 May 2013)

[ Topical Index | Current Other Medications Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 ]



                 
  Home Return to Top

Last Updated: Sunday December 01, 2013 14:28:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.